Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Pavlov, A. A. and Troitskii, E. V. 2011. Quantization of branched coverings. Russian Journal of Mathematical Physics, Vol. 18, Issue. 3, p. 338.

    Gugnin, D. V. 2009. Polynomially dependent homomorphisms and frobenius n-homomorphisms. Proceedings of the Steklov Institute of Mathematics, Vol. 266, Issue. 1, p. 59.

  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 144, Issue 1
  • January 2008, pp. 1-12

Frobenius n-homomorphisms, transfers and branched coverings

  • V. M. BUCHSTABER (a1), V. M. BUCHSTABER (a2) and E. G. REES (a2)
  • DOI:
  • Published online: 01 January 2008

The main purpose is to characterise continuous maps that are n-branched coverings in terms of induced maps on the rings of functions. The special properties of Frobenius n-homomorphisms between two function spaces that correspond to n-branched coverings are determined completely. Several equivalent definitions of a Frobenius n-homomorphism are compared and some of their properties are proved. An axiomatic treatment of n-transfers is given in general and properties of n-branched coverings are studied and compared with those of regular coverings.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]V. M. Buchstaber and E. G. Rees . The Gelfand map and symmetric products. Selecta Mathematic 8 (2002), 523535.

[3]V. M. Buchstaber and E. G. Rees . Multivalued groups, their representations and Hopf algebras. Transform. Group 2 (1997), no. 4, 325349.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *